The Mathematical Institute, University of Oxford, Eprints Archive

Items where Subject is "H - N > Number theory"

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Creators | Item Type
Jump to: A | B | F | H | M | S | W
Number of items at this level: 96.

A

Arnth-Jensen, A. and Flynn, E. V. (2009) Nontrivial Sha in the Jacobian of an Infinite Family of Curves of Genus 2. Journal de Théorie des Nombres de Bordeaux, 21 . pp. 1-13. ISSN 1246-7405

B

Bright, M.J. and Bruin, N. and Flynn, E. V. and Logan, A. (2007) The Brauer-Manin Obstruction and Sha[2]. LMS Journal of Computation and Mathematics, 10 . pp. 354-377. ISSN 1461-1570

Browning, T. D. and Heath-Brown, D. R. (2004) Equal Sums of three powers. Inventiones Mathematicae, 157 . pp. 553-573. ISSN 0020-9910

Bruin, N. and Flynn, E. V. (2006) Exhibiting Sha[2] on hyperelliptic jacobians. Journal of Number Theory, 118 . pp. 266-291. ISSN 0022-314X

Bruin, N. and Flynn, E. V. (2003) N-covers of hyperelliptic curves. Mathematical Proceedings of the Cambridge Philosophical Society (134). pp. 397-405. ISSN 0305-0041

Bruin, N. and Flynn, E. V. (2004) Rational divisors in rational divisor classes. In: Algorithmic Number Theory. Lecture Notes in Computer Science, 3076 . Springer, Berlin, Germany, pp. 132-139. ISBN 3-540-22156-5

Bruin, N. and Flynn, E. V. (2005) Towers of 2-covers of hyperelliptic curves. Transactions of the American Mathematical Society, 357 . pp. 4329-4347. ISSN 0002-9947

Bruin, N. and Flynn, E. V. and González, J. and Rotger, V. (2006) On finiteness conjectures for modular quaternion algebras. Mathematical Proceedings of the Cambridge Philosophical Society, 141 . pp. 383-408. ISSN 0305-0041

F

Flynn, E. V. (1996) The arithmetic of hyperelliptic curves. In: Algorithms in Algebraic Geometry. Progress in Mathematics, 143 . Birkhäuser, Boston, USA, pp. 165-175. ISBN 0-8176-5274-4

Flynn, E. V. (2000) Coverings of curves of genus 2. In: Algorithmic Number Theory. Lecture Notes in Computer Science, 1838 . Springer, Berlin, Germany, pp. 65-84. ISBN 3-540-67695-3

Flynn, E. V. (1994) Descent via isogeny in dimension 2. Acta Arithmetica, LXVI (1). pp. 23-43. ISSN 0065-1036

Flynn, E. V. (1995) An explicit theory of heights. Transactions of the American Mathematical Society, 347 (8). pp. 3003-3015. ISSN 0002-9947

Flynn, E. V. (1997) A flexible method for applying Chabauty's Theorem. Compositio Mathematica, 105 . pp. 79-94. ISSN 0010-437X

Flynn, E. V. (1993) The group law on the jacobian of a curve of genus 2. Journal für die reine und angewandte Mathematik, 439 . pp. 45-69. ISSN 0075-4102

Flynn, E. V. (2004) The Hasse principle and the Brauer-Manin obstruction for curves. Manuscripta Mathematica, 115 . pp. 437-466. ISSN 0025-2611

Flynn, E. V. (2009) Homogeneous Spaces and Degree 4 del Pezzo Surfaces. Manuscripta Mathematica, 129 . pp. 369-380. ISSN 0025-2611

Flynn, E. V. (1990) The jacobian and formal group of a curve of genus 2 over an arbitrary ground field. Mathematical Proceedings of the Cambridge Philosophical Society, 107 . pp. 425-441. ISSN 0305-0041

Flynn, E. V. (1990) Large rational torsion on abelian varieties. Journal of Number Theory, 36 (3). pp. 257-265. ISSN 0022-314X

Flynn, E. V. (1995) On a theorem of Coleman. Manuscripta Mathematica, 88 . pp. 447-456. ISSN 0025-2611

Flynn, E. V. (2001) On Q-derived polynomials. Proceedings of the Edinburgh Mathematical Society, 44 . pp. 103-110. ISSN 0013-0915

Flynn, E. V. (1991) Sequences of rational torsions on abelian varieties. Inventiones Mathematicae, 106 . pp. 433-442. ISSN 0020-9910

Flynn, E. V. (1995) Solving Diophantine problems on curves via descent on the jacobian. In: Number Theoretic and Algebraic Methods in Computer Science. World Scientific Publishing, River Edge, USA, pp. 65-68. ISBN 9-8102-2334-X

Flynn, E. V. and Grattoni, C. (2008) Descent Via Isogeny on Elliptic Curves with Large Rational Torsion Subgroups. Journal of Symbolic Computation, 43 . pp. 293-303. ISSN 0747-7171

Flynn, E. V. and Leprévost, F. and Schaefer, E. F. and Stein, W. A. and Stoll, M. and Wetherell, J. L. (2001) Empirical evidence for the Birch and Swinnerton-Dyer conjectures for modular jacobians of genus 2 curves. Mathematics of Computation, 70 . pp. 1675-1697. ISSN 0025-5718

Flynn, E. V. and Poonen, B. and Schaefer, E. F. (1997) Cycles of quadratic polynomials and rational points on a genus 2 curve. Duke Mathematical Journal, 90 . pp. 435-463. ISSN 0012-7094

Flynn, E. V. and Redmond, J. (2003) Application of covering techniques to families of curves. Journal of Number Theory, 101 . pp. 376-397. ISSN 0022-314X

Flynn, E. V. and Smart, N. P. (1997) Canonical heights on the jacobians of curves of genus 2 and the infinite descent. Acta Arithmetica, LXXIX (4). pp. 333-352. ISSN 0065-1036

Flynn, E. V. and Wetherell, J. L. (2001) Covering collections and a challenge problem of Serre. Acta Arithmetica, XCVIII (2). pp. 197-205. ISSN 0065-1036

Flynn, E. V. and Wetherell, J. L. (1999) Finding rational points on bielliptic genus 2 curves. Manuscripta Mathematica, 100 . pp. 519-533. ISSN 0025-2611

Flynn, E. V. and Wunderle, J. (2009) Cycles of Covers. Monatsh. Math., 157 . pp. 217-232. ISSN 0026-9255

H

Heath-Brown, D. R. (2004) The average rank of elliptic curves. Duke Mathematical Journal, 122 . pp. 591-623.

Heath-Brown, D. R. (2010) Bounds for the Cubic Weyl Sum. J. Math. Sciences, 171 . pp. 813-823.

Heath-Brown, D. R. (2007) Carmichael numbers with three prime factors. Hardy-Ramanujan Journal, 30 . pp. 6-12.

Heath-Brown, D. R. (1998) The circle method and diagonal cubic forms. Philosophical Transactions of The Royal Society A: Mathematical, Physical and Engineering Sciences, 356 . pp. 673-699.

Heath-Brown, D. R. (2009) Convexity bounds for $L$-functions. Acta Arithmetica, 136 . pp. 391-395.

Heath-Brown, D. R. (2006) Counting rational points on algebraic varieties. In: Analytic Number Theory, Cetraro, Italy, 2002. Lecture Notes in Mathematics, 1891 . Springer, Berlin, pp. 51-95.

Heath-Brown, D. R. (2007) Cubic forms in 14 variables. Inventiones Mathematicae, 170 . pp. 199-230. ISSN 0020-9910

Heath-Brown, D. R. (1997) The density of rational points on cubic surfaces. Acta Arithmetica, 89 . pp. 17-30.

Heath-Brown, D. R. (2002) The density of rational points on curves and surfaces. Annals of Mathematics, 155 . pp. 553-559.

Heath-Brown, D. R. (1992) The density of zeros of forms for which weak approximation fails. Mathematics of Computation, 59 . pp. 613-623.

Heath-Brown, D. R. (1992) The distribution and moments of the error term in the Dirichlet divisor problem. Acta Arithmetica, 60 . pp. 389-414.

Heath-Brown, D. R. (2007) The distribution of rational points on algebraic varieties. In: Equidistribution in number theory, An introduction. NATO Science Series, Series II, Mathematics, Physics and Chemistry, 237 . Springer, Amsterdam, Netherlands, pp. 139-168.

Heath-Brown, D. R. (1996) An estimate for Heilbronn's exponential sum. In: Analytic number theory. Vol. 2. Proceedings of the International Conference in honor of Heini Halberstam held in Allerton Park, Illinois, May 16-20, 1995. Progress in Mathematics (139). Birkhäuser Boston, Inc., Boston, MA, pp. 451-463.

Heath-Brown, D. R. (1984) Fermat's two squares theorem. Invariant, 11 . pp. 3-5.

Heath-Brown, D. R. (2010) Fractional moments of Dirichlet $L$-functions. Acta Arithmetica, 145 . pp. 397-409. ISSN 0065-1036

Heath-Brown, D. R. (2002) Heilbronn's exponential sum and transcendence theory. In: The panorama of number theory, or the view from Baker's garden. Cambridge University Press, Cambridge, UK, pp. 353-356.

Heath-Brown, D. R. (2000) Kummer's conjecture for cubic Gauss sums. Israel Journal of Mathematics, 120 . pp. 97-124.

Heath-Brown, D. R. (2001) The largest prime factor of $X^3+2$. Proceedings of the London Mathematical Society (3), 82 . pp. 554-596.

Heath-Brown, D. R. (1999) Lattice points in the sphere. In: Number theory in progress. Walter de Gruyter, Berlin, pp. 883-892.

Heath-Brown, D. R. (2003) Linear relations amongst sums of two squares. In: Number theory and algebraic geometry. LMS Lecture Note Series . Cambridge University Press, Cambridge, UK, pp. 133-176.

Heath-Brown, D. R. (1995) A mean value estimate for real character sums. Acta Arithmetica, 72 . pp. 237-275.

Heath-Brown, D. R. (1996) A new form of the circle method, and its application to
quadratic forms.
Journal für die reine und angewandte Mathematik, 481 . pp. 149-206.

Heath-Brown, D. R. (2007) A note on the 2--part of Sha for the congruent number curves. In: Ranks of elliptic curves and random matrix theory. LMS Lecture Notes, 341 . Cambridge University Press, Cambridge, UK, pp. 341-344.

Heath-Brown, D. R. (2011) A Note on the Chevalley--Warning Theorems. Uspekhi Matematicheskikh Nauk, 66 . pp. 223-232.

Heath-Brown, D. R. (1994) Odd perfect numbers. Mathematical Proceedings of the Cambridge Philosophical Society, 115 . pp. 191-196.

Heath-Brown, D. R. (2013) $p$-adic Zeros of Systems of Quadratic Forms. Contemporary Mathematics, 587 . pp. 131-139.

Heath-Brown, D. R. (2010) Pair correlation for fractional parts of $\alpha n^2$. Mathematical Proceedings of the Cambridge Philosophical Society, 148 . pp. 385-407. ISSN 0305-0041

Heath-Brown, D. R. (2013) Power-free values of polynomials. Quart J Math Oxford Ser (2), 64 . pp. 177-188.

Heath-Brown, D. R. (2005) Prime number theory and the Riemann Zeta-function. In: Recent perspectives in random matrix theory and number theory. LMS Lecture Notes (332). Cambridge University Press, Cambridge, pp. 1-30.

Heath-Brown, D. R. (2001) Primes represented by $x^3+2y^3$. Acta Mathematica, 186 . pp. 1-84.

Heath-Brown, D. R. (2007) Quadratic class numbers divisible by 3. Functiones et Approximatio, 37 . pp. 203-211.

Heath-Brown, D. R. (2004) Rational points and analytic number theory. In: Arithmetic of higher-dimensional algebraic varieties (Palo Alto, CA, 2002). Birkhauser Boston, Boston, MA, USA, pp. 37-42.

Heath-Brown, D. R. (1994) The size of Selmer groups for the congruent number problem, II. Inventiones Mathematicae, 118 . pp. 331-370.

Heath-Brown, D. R. (1993) The size of Selmer groups for the congruent number problem. Inventiones Mathematicae, 111 . pp. 171-195. (In Press)

Heath-Brown, D. R. (2012) Square-free values of $n^2+1$. Acta Arithmetica, 155 . pp. 1-13. ISSN 0065-1036

Heath-Brown, D. R. (1991) Square-full numbers in short intervals. Mathematical Proceedings of the Cambridge Philosophical Society, 110 . pp. 1-3.

Heath-Brown, D. R. (2009) Sums and Differences of Three $k$-th Powers. Journal of Number Theory, 129 . pp. 1579-1594.

Heath-Brown, D. R. (1992) Zero-free regions for Dirichlet $L$-functions, and the least prime in an arithmetic progression. Proceedings of the London Mathematical Society (3), 64 . pp. 265-338.

Heath-Brown, D. R. (2010) Zeros of $p$-adic forms. Proc. London Math. Soc. (3), 100 . pp. 560-584.

Heath-Brown, D. R. (2010) Zeros of systems of ${\mathfrak p}$-adic Quadratic Forms. Compositio Math., 146 . pp. 271-287.

Heath-Brown, D. R. (1993) Zeros of the Riemann Zeta-function on the critical line. Mathematische Zeitschrift, 212 . pp. 193-199.

Heath-Brown, D. R. and Banks, W. D. and Garaev, M. Z. and Shparlinski, I. E. (2008) Density of non-residues in Burgess-type intervals and applications. Bulletin of the London Mathematical Society, 40 . pp. 88-96.

Heath-Brown, D. R. and Banks, W. D. and Shparlinski, I. E. (2005) On the average value of divisor sums in arithmetic progressions. International Mathematics Research Notices (1). pp. 1-25.

Heath-Brown, D. R. and Browning, T. D. (2005) Counting rational points on hypersurfaces. J. Reine Angew. Math., 584 . pp. 83-115.

Heath-Brown, D. R. and Browning, T. D. (2006) The density of rational points on non-singular hypersurfaces, II. Proceddings of the London Mathematical Society, (3), 93 . pp. 273-303.

Heath-Brown, D. R. and Browning, T. D. (2006) The density of rational points on non-singuler hypersurfaces, I. Bulletin of the London Mathematical Society, 38 . pp. 401-410.

Heath-Brown, D. R. and Browning, T. D. (2005) Plane curves in boxes and equal sums of two powers. Mathematische Zeitschrift, 251 . pp. 233-247.

Heath-Brown, D. R. and Browning, T. D. (2012) Quadratic polynomials represented by norm forms. Geom. Funct. Anal., 22 . pp. 1124-1190.

Heath-Brown, D. R. and Browning, T. D. (2009) Rational points on quartic hypersurfaces. J. Reine angew. Math, 629 . pp. 37-88.

Heath-Brown, D. R. and Browning, T. D. (2007) Simultaneous equal sums of three powers. In: Diophantine geometry proceedings. Scuola Normale Superiore Pisa, Pisa, pp. 93-100.

Heath-Brown, D. R. and Browning, T. D. and Salberger, P. (2006) Counting rational points on algebraic varieties. Duke Mathematical Journal, 132 . pp. 545-578.

Heath-Brown, D. R. and Bui, H.M. (2010) A note on the fourth moment of Dirichlet $L$-functions. Acta Arithmetica, 141 . pp. 353-344. ISSN 0065-1036

Heath-Brown, D. R. and Bui, H.M. (2013) On simple zeros of the Riemann zeta-function. Bull. London Math. Soc., 45 . pp. 953-961.

Heath-Brown, D. R. and Konyagin, S. (2000) New bounds for Gauss sums derived from $k$-th powers, and for
Heilbronn's exponential sum.
Quarterly Journal of Mathematics, 51 . pp. 221-235.

Heath-Brown, D. R. and Michel, P. (2000) Exponential decay in the frequency of analytic ranks of automorphic $L$-functions. Duke Mathematical Journal, 102 . pp. 475-484.

Heath-Brown, D. R. and Moroz, B. Z. (1999) The density of rational points on the cubic surface
$X_{0}^{3}=X_{1}X_{2}X_{3}$.
Mathematical Proceedings of the Cambridge Philosophical Society, 125 . pp. 385-395.

Heath-Brown, D. R. and Moroz, B. Z. (2004) On the representation of primes by cubic polynomials in two variables. Proceedings of the London Mathematical Society (3), 88 . pp. 289-312.

Heath-Brown, D. R. and Moroz, B. Z. (2002) Primes represented by cubic forms. Proceedings of the London Mathematical Society (3), 84 . pp. 257-288.

Heath-Brown, D. R. and Pierce, L.B. (2012) Counting rational points on smooth cyclic covers. J. Number Theory, 132 . pp. 1741-1757.

Heath-Brown, D. R. and Praeger, C. E. and Shalev, A. (2005) Permutation groups, simple groups and sieve methods. Israel Journal of Mathematics, 148 . pp. 347-375.

Heath-Brown, D. R. and Puchta, J. C. (2002) Integers represented as a sum of primes and powers of two. Asian Journal of Mathematics, 6 . pp. 535-566.

Heath-Brown, D. R. and Skorobogatov, A. N. (2002) Rational solutions of certain equations involving norms. Acta Mathematica, 189 . pp. 161-177.

Heath-Brown, D. R. and Tolev, D. I. (2003) Lagrange's four squares theorem with one prime and three
almost--prime variables.
Journal für die reine und angewandte Mathematik, 558 . pp. 159-224.

M

Marasingha, Gihan (2006) On the Representation of Almost Primes by Sets of Quadratic Forms. Acta Arithmetica, 124 (4). pp. 327-355. ISSN 1730-6264

S

Smallbone, K. (2002) Perfect numbers over simple algebraic number fields. Masters thesis, University of Oxford.

W

Wilson, J. (1998) Curves of genus 2 with real multiplication by a square root of 5. PhD thesis, University of Oxford.

This list was generated on Mon Sep 22 23:12:19 2014 BST.